# SDR SWIA202055133

- Difficulty date: October 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26RH GOUGE FOUND AT APPROXIMATELY FS 1003, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW STRG 26R FROM FS 985.00 TO FS 1098.00, REF CRJ700 SRM 53-00-03-201-001-A01 AND BOMBARDIER DWG.  MM670-35007 REV W.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
